Thunderstorm Wind, Rusk
- When
- July 2, 10:40 AM CST
- Where
- Rusk County, Mt Enterprise
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.917, -94.667
Several trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 2, 8:30 AM CST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 930 AM CDT SAT JUL 2 2005 .DISCUSSION... WELL DEFINED OUTFLOW BOUNDARY EXTENDS SOUTH AND EAST FROM VIGOROUS MCV SPINNING ACROSS N TX ATTM. THUNDERSTORMS HAVE INCREASED IN COVERAGE AND INTENSITY ALONG THE OUTFLOW BOUNDARY EXTENDING FROM NEAR A ACT...CRS... CANTON TX LINE. THIS BOUNDARY IS MOVING SSE AND SHOULD ONLY AFFECT OUR EXTREME WEST AND SOUTHWEST ZONES THIS MORNING INTO THE AFTERNOON HOURS. HIGHEST POP CURRENTLY ACROSS THIS REGION SO WILL LET THIS AREA RIDE. LAPSE ANALYSIS HAS SHOWED THAT OUR NE ZONES HAVE STABILIZED QUITE A BIT OVERNIGHT WITH OUR OLD SURFACE BOUNDARY SOMEWHERE IN THE NEIGHBORHOOD OF N TX INTO S AR. WILL NEED AN UPDATE TO REMOVE TEMPORAL WORDING BUT TEMPS AN POPS APPEAR IN GOOD SHAPE AREAWIDE. UPDATE OUT SHORTLY...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 95 73 98 75 / 30 20 20 10 MLU 93 73 94 73 / 30 20 20 10 DEQ 93 69 96 74 / 20 10 10 10 TXK 94 72 97 75 / 20 10 10 10 ELD 94 72 96 74 / 20 10 10 10 TYR 95 74 98 75 / 50 20 20 10 GGG 95 74 98 75 / 50 20 20 10 LFK 96 75 98 74 / 50 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SAT JUL 2 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-021700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SAT JUL 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE DURING THE DAY ACROSS NORTH TEXAS AND SOUTH CENTRAL OKLAHOMA...AND MOVE EAST AND SOUTHEAST ACROSS NORTHEAST TEXAS AND INTO WEST CENTRAL LOUISIANA. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING ISOLATED STRONG AND DAMAGING WIND GUSTS...AND MORE ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.
The Shreveport radar (KSHV), 98 km away, was scanning. The volume nearest the first event began at 16:41 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481914.